# SDR 08FDEA02169

- Difficulty date: June 5, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727233
- Aircraft serial: 22350
- Aircraft time: 40,072 hours, 28,987 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT LOST ALL OF SYS A HYD QUANITY PRESSURE WAS NORMAL - 3000 PSI AND NO A.R.E. OR ENG  PUMP LOW PRESSURE LIGHTS WERE ILLUMINATED AFTER TEN  MINUTES BOTH ENG 1 AND ENG 2 LOW PRESSURE LIGHTS STARTED TO FLASH.  TURNED BOTH SYSTEM OFF AT THE  PUMP SWITCHES.  QUANTITY ZERO, PRESSURE ZERO.  REMOVED AND INSPECTED BOTH HYDRAULIC SYSTEM A PRESSURE FILTERS.  NO CONTAMINATION FOUND.  INSTALLED NEW ELEMENTS.  NO LEAKS NOTED.  REF AMM  29-11-062-3.  ALSO REMOVED AND INSPECTED NR 1 AND NR 2 ENGINE CASE DRAIN FILTERS.  NO CONTAMINATION NOTED.  INSTALLED NEW ELEMENTS.  GROUND RAN ENGINES.  NO  LEAKS NOTED.
